# SDR AALA20140310014

- Difficulty date: March 10, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- Aircraft time: 104,975 hours, 17,134 cycles
- Engine: Ge CF680C2*
- Engine time: 17,807 hours, 2,960 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

TUL DURING FCF RT ENG WAS SHUT DOWN & WOULD NOT RESTART DURING FLIGHT.  RT ENG FUEL VLV IS ILLUMINATED STEADY WITH FUEL SWITCH IN THE RUN POSITION.  ALSO FUEL FLOW INDICATED "0000" FUEL FLOW.  FLIGHT LANDED TUL WITHOUT INCIDENT.  REPLACED RT ENG FUEL PUMP.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
